# SDR SWAA2024032566550

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 34,263 hours, 16,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INNER PLASTIC ASSIST HANDLE BROKE<[01] R&R. FWR SERVICE DOOR INNER PLASTIC ASSIST HANDLE REF AMM 52-41-00
